# SDR SWAA090167

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 52,684 hours, 52,159 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: B47040192
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK,  ENGINE 'A' HYDRAULIC PUMP LOW PRESSURE LIGHT, ACCOMPANIED BY LOSS OF A SYSTEM HYDRAULIC FLUID TO LESS THAN 1/4 LEVEL.  REMOVED AND REPLACED RT MLG ACTUATOR RETURN LINE HOSE ASSY PER MM.
